If his medication is making him so tired , I woud recommend he takes it late in the afternoon, but since I am not a Dr., I strongly advice you to speak to his Dr., perhaps he also needs a dose adjustment.
All the best,
Hello Stasia33. I would recommend he takes it at night. (Fatique is a common side effect to taking Strattera) Regards pledge
My son was taking his first thing in the morning so he could fall asleep at night. Is he sleeping alright? Is that why he is so sleepy?
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Nov 2010 • 2 answers
Updated 26 Feb 2013 • 1 answer
Updated 1 Feb 2017 • 1 answer
I started taking Strattera at night because it makes me extremely tired during the day, but it gives
Updated 21 Dec 2017 • 2 answers
Updated 18 Jun 2018 • 1 answer